# SDR CA011123008

- Difficulty date: October 22, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE SITTING INSIDE FLIGHT HANGAR, THE WINDOW SHATTERED - A LOUD BANG WAS HEARD. NOBODY WAS CLOSE TO THE AREA AND THE AIRCRAFT WAS PARKED STATICALLY DOING SOME OTHER MAINTENANCE WORK (NON RELATED).THE WINDOW HAS BEEN REPLACED AND NO OTHER OBVIOUS PROBLEMS FOUND.
